Computational Treatment for the Coupled System of Viscous Burger’s Equations through Non-central Formula in the Method of Lines

Authors

  • Rawan Alharbi University of Jeddah
  • A. Alshareef Saudi Electronic University
  • Huda Bakodah University of Jeddah
  • A. A. Alshaery University of Jeddah

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5102

Keywords:

method of lines; Nonlinear coupled system; viscous Burger’s equations.

Abstract

Viscous Burger’s equation is one of the most celebrated models with immense applications cutting across all aspects of mathematical physics. Thus, the present communication makes use of the non-central formula infused in the method of lines coupled with Runge-Kutta spatial discretization to computationally and efficiently treat the coupled system of viscous Burger’s equations. Further, we numerically tested the derived schemes of the governing model amidst suitable initial and boundary data. In fact, we eventually analyzed the effectiveness of the method via L2 and L∞ norms on some test problems and found it to be robust; indeed, a comparison of the current scheme with some notable approaches in the literature has been established, which are realized to be in perfect agreement. 

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Computational Treatment for the Coupled System of Viscous Burger’s Equations through Non-central Formula in the Method of Lines. (2024). European Journal of Pure and Applied Mathematics, 17(2), 753-771. https://doi.org/10.29020/nybg.ejpam.v17i2.5102

Similar Articles

1-10 of 342

You may also start an advanced similarity search for this article.